# SDR V0XR20130219J0166

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 25,049 hours, 17,391 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: CN6244251003
- Condition: Gouged
- Location: Thrust Reverser
- Part time: 25,049 hours, 17,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER C DUCT HINGE ATTACH POINT GOUGED.   REO 670-78-34-989 REV NC HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  ALL RIIS HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR IAW GMM 3-3 PROCEDURES, PRIOR TO THE AFT BEING RETURNED FOR SERVICE.
